# SDR USAA2013042900015

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT FORWARD OVERWING EXIT LOW LEVEL WALL MOUNTED EMERGENCY LIGHT INOP.  MAINTENANCE INSTALLED SERVICEABLE LIGHT ASSEMBLY, REFERENCE BAC SWPM.  OPS CHECK GOOD, REFERENCE AMM 33-51-02.
